Alert archive / New Mexico / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 180, NWS Albuquerque, NM

June 1, 2021De Baca County, Guadalupe County, Lincoln County, New Mexico

NWS Albuquerque, NM issued this severe thunderstorm warning at Jun 1, 2021, 4:58 PM MDT for De Baca County, Guadalupe County, Lincoln County, New Mexico. It was in force for 62 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 1, 2021, 4:58 PM MDT (22:58 UTC)
Expired
Jun 1, 2021, 6:00 PM MDT
In force
62 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties De Baca County, NM, Guadalupe County, NM, Lincoln County, NM

The radar

The Cannon AFB radar (KFDX), 130 km from the middle of the area, began a volume at 22:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 1, 5:38 PM MDTHAIL 0.8815 Se Vaughn, NM

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 11.0 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2021-06-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 17 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2021-06-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 52 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
17 J/kg
Mixed-layer CIN
-288 J/kg
Mixed-layer LCL
1249 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
52 m²/s²
0-3 km storm-relative helicity
94 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

161 
WUUS55 KABQ 012258
SVRABQ
NMC011-019-027-020000-
/O.NEW.KABQ.SV.W.0180.210601T2258Z-210602T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albuquerque NM
458 PM MDT Tue Jun 1 2021

The National Weather Service in Albuquerque has issued a

* Severe Thunderstorm Warning for...
  Northeastern Lincoln County in central New Mexico...
  West central De Baca County in east central New Mexico...
  Southwestern Guadalupe County in east central New Mexico...

* Until 600 PM MDT.

* At 458 PM MDT, a severe thunderstorm was located 8 miles east of
  Vaughn, moving south at 15 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* This severe thunderstorm will remain over mainly rural areas of
  northeastern Lincoln, west central De Baca and southwestern
  Guadalupe Counties.

This includes the following highways...
 Highway 285 between Mile Markers 179 and 202.
 Highway 60 between Mile Markers 272 and 290.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to an interior room on the lowest floor of a building.

Accumulations of hail on roads can create very slick and hazardous
driving conditions.

&&

LAT...LON 3463 10518 3467 10495 3433 10475 3425 10509
TIME...MOT...LOC 2258Z 341DEG 14KT 3458 10505 

HAIL...1.00IN
WIND...60MPH
 
$$

34
3 follow-up statements
283 
WWUS55 KABQ 012321
SVSABQ

Severe Weather Statement
National Weather Service Albuquerque NM
521 PM MDT Tue Jun 1 2021

NMC011-019-027-020000-
/O.CON.KABQ.SV.W.0180.000000T0000Z-210602T0000Z/
Lincoln-De Baca-Guadalupe-
521 PM MDT Tue Jun 1 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM MDT
FOR NORTHEASTERN LINCOLN...WEST CENTRAL DE BACA AND SOUTHWESTERN
GUADALUPE COUNTIES...

At 521 PM MDT, a severe thunderstorm was located 12 miles southeast
of Vaughn, moving south at 15 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

This severe thunderstorm will remain over mainly rural areas of
northeastern Lincoln, west central De Baca and southwestern Guadalupe
Counties.

This includes the following highways...
 Highway 285 between Mile Markers 179 and 201.
 Highway 60 between Mile Markers 276 and 290.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Accumulations of hail on roads can create very slick and hazardous
driving conditions.

&&

LAT...LON 3457 10516 3458 10491 3433 10475 3425 10509
TIME...MOT...LOC 2321Z 341DEG 14KT 3450 10502 

HAIL...1.00IN
WIND...60MPH
 
$$

34
102 
WWUS55 KABQ 012344
SVSABQ

Severe Weather Statement
National Weather Service Albuquerque NM
544 PM MDT Tue Jun 1 2021

NMC011-019-027-020000-
/O.CON.KABQ.SV.W.0180.000000T0000Z-210602T0000Z/
Lincoln-De Baca-Guadalupe-
544 PM MDT Tue Jun 1 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM MDT
FOR NORTHEASTERN LINCOLN...WEST CENTRAL DE BACA AND SOUTHWESTERN
GUADALUPE COUNTIES...

At 544 PM MDT, a severe thunderstorm was located 15 miles southeast
of Vaughn, moving south at 15 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

This severe thunderstorm will remain over mainly rural areas of
northeastern Lincoln, west central De Baca and southwestern Guadalupe
Counties.

This includes the following highways...
 Highway 285 between Mile Markers 179 and 197.
 Highway 60 near Mile Marker 283.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Accumulations of hail on roads can create very slick and hazardous
driving conditions.

&&

LAT...LON 3451 10515 3454 10498 3432 10480 3425 10509
TIME...MOT...LOC 2344Z 021DEG 14KT 3442 10505 

HAIL...1.00IN
WIND...60MPH
 
$$

34
629 
WWUS55 KABQ 012352
SVSABQ

Severe Weather Statement
National Weather Service Albuquerque NM
552 PM MDT Tue Jun 1 2021

NMC011-019-027-020002-
/O.EXP.KABQ.SV.W.0180.000000T0000Z-210602T0000Z/
Lincoln-De Baca-Guadalupe-
552 PM MDT Tue Jun 1 2021

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LINCOLN...WEST
CENTRAL DE BACA AND SOUTHWESTERN GUADALUPE COUNTIES WILL EXPIRE AT
600 PM MDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However small
hail, gusty winds and heavy rain are still possible with this
thunderstorm.

LAT...LON 3451 10515 3454 10498 3432 10480 3425 10509
TIME...MOT...LOC 2352Z 341DEG 14KT 3441 10504 

$$

34

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 2:56 PM MDT, 2 hours 2 minutes earlier.

Area forecast discussion, Jun 1, 2:56 PM MDT, 2 hours 2 minutes before
Area Forecast Discussion
National Weather Service Albuquerque NM
256 PM MDT Tue Jun 1 2021

.SYNOPSIS...
Another round of thunderstorms is underway across central and
eastern New Mexico this afternoon, with the potential for large hail,
damaging winds and localized flash flooding through the evening
hours across the eastern plains. Expect a similar setup Wednesday,
with storms favoring the mountains and eastern highlands and plains.
Moisture will work a bit further west Thursday into Friday, bringing
improved chances for storms to the western half of the state. High
pressure will shift slowly east into the state over the weekend,
bringing warmer temperatures and a downtrend in thunderstorm
activity to the western half. A Pacific low may bring drier air and
stronger winds to the area early next week.

&&

.DISCUSSION...
SHORT TERM...(TONIGHT THROUGH WEDNESDAY NIGHT)...
The upper-level low remains stalled to our southwest with its center
near the Baja Peninsula. Meanwhile, northwest flow remains over the
state thanks to a ridge with its axis over the PacNW. Latest
mesoanalysis indicates return flow and low-level moisture continues
across the east with dewpoints in the 50's although it is weaker
compared to the past couple days. Water vapor imagery also indicates
that some drier air has filtered into the state, and that is also
reflected on this morning's PWATs from the region which show a slight
downtrend in the atmospheric moisture. Still, enough instability and
moisture remains to allow for another round of convection which
formed early this afternoon over the usual high terrain areas.
Steering flow is allowing these storms to drift southeast. The area
of most concern for strong to severe storms remains across the east
as well as south central NM - Lincoln and Socorro counties - where
the highest instability of about 1000 J/kg of MLCAPE resides. Shear
isn't too impressive today, but 25-30 knots of bulk shear across east
central and southeast NM could support large hail. Latest hi-res
guidance moves the stronger storms and severe weather threat into the
TX Panhandle by midnight, but lingering showers may continue near
the NM/TX border, particularly Curry and Roosevelt counties, late
tonight. Otherwise, high overnight surface humidities will support
more patchy fog across portions of eastern NM tonight.

The upper-level low remains stalled over the Baja Peninsula on
Wednesday, and northwest flow continues over the area. Additional
drier air working its way in from the west may limit storm chances
along and west of the Continental Divide. For areas along and east
of the central mountain chain, it will be a fairly similar day as
convection starts by the early afternoon across the high terrain and
drifts southeast. The threat for strong to severe storms won't be
quite so large tomorrow and primarily highlights east central and
southeast NM where the highest instability of MLCAPE values of 1000-
1500 J/kg will exist. Shear once again doesn't look impressive
tomorrow, but isolated strong to severe storms with hail and strong
winds will be possible. The current SPC Day 2 Outlook outlines this
area in a marginal risk which looks to be appropriate.

LONG TERM...(THURSDAY THROUGH TUESDAY)...
An upper level high will expand over the Great Basin and Desert
Southwest Thursday to near 589dam at 500mb. We'll be on the periphery
of the upper high circulation with plenty of moisture for another
round of daytime heating triggered convection. Steering flow on
Thursday will be from north to south, which should favor the Santa Fe
and Albuquerque Metros for some late day thunderstorm impacts.
Similar setup for Friday, although the 12Z models show PWATs
continuing an uptrend to between 0.80-0.95" at KABQ, which should be
good for some late day heavy rainers. Expect a gradual downtrend in
PWATs from Saturday through Tuesday as the upper level high weakens
and shifts over the state by Sunday. This trend should focus storms
back over eastern NM by Sunday and will lead to an uptrend in
temperatures back to near normal areawide.

There is some disagreement in the timing of a Pacific low moving
from offshore of southern California toward the southern Rockies
early next week, but both the 12Z GFS and ECMWF are supportive of
a drier airmass moving in with stronger winds at some point Mon/Tue,
with at least some potential for dryline thunderstorms across far
eastern NM.

15/11

&&

.FIRE WEATHER...
There are no critical fire weather concerns over the next week.
Across the east, daily rounds of showers and thunderstorms are
expected to continue. Storms will initially form over the usual high
terrain areas before tracking south to southeast onto the lower
elevations across eastern NM. Wetting precipitation will most favor
the higher terrain with localized areas across the plains also seeing
wetting precipitation depending on thunderstorm areas. Across the
west, drier air filtering into the area will result in a general
downtrend in thunderstorm coverage, especially along and west of the
Continental Divide. However, light winds will limit any critical fire
weather concerns.

15

&&

.AVIATION...
18Z TAF CYCLE
Widespread MVFR to IFR conditions that were across eastern NM this
morning are rapidly improving, and any MVFR conditions that continue
near the NM/TX border should improve by 18Z-19Z. Another round of
showers and thunderstorms are expected to develop early this
afternoon across the high terrain before moving southeast onto the
eastern plains and into south central NM. A few strong to severe
storms are possible with large hail and strong wind gusts. Continued
low-level moisture may result the return of MVFR to IFR ceilings for
areas along and east of the central mountain chain tonight through
early tomorrow morning. The gusty east canyon wind will also
redevelop at KABQ tonight, but wind speeds are expected to remain
below 35 knots.

15

&&

.PRELIMINARY POINT TEMPS/POPS...
Farmington......................  52  88  56  89 /   0   5   0  10
Dulce...........................  38  79  41  81 /  10  20   5  30
Cuba............................  45  80  48  80 /  10  20   5  20
Gallup..........................  41  85  45  87 /   0  10   0  20
El Morro........................  42  80  44  82 /   5  10   5  20
Grants..........................  41  83  44  84 /  10  10   5  20
Quemado.........................  46  81  48  83 /  10  20   5  20
Magdalena.......................  49  80  53  82 /  20  20  10  20
Datil...........................  46  79  50  79 /  10  30  10  20
Reserve.........................  44  85  44  86 /  10  30   5  20
Glenwood........................  54  88  56  89 /  10  30  10  20
Chama...........................  36  72  38  73 /  30  40  10  60
Los Alamos......................  48  74  52  76 /  20  30  10  40
Pecos...........................  46  73  49  74 /  30  40  10  50
Cerro/Questa....................  39  70  44  72 /  30  50  10  50
Red River.......................  34  63  37  65 /  40  60  10  60
Angel Fire......................  32  64  33  67 /  40  60  20  60
Taos............................  38  74  41  77 /  30  40  10  40
Mora............................  40  69  42  71 /  30  60  20  50
Espanola........................  48  80  52  83 /  20  40  10  30
Santa Fe........................  49  75  53  76 /  20  40  10  40
Santa Fe Airport................  47  79  49  80 /  20  30  10  30
Albuquerque Foothills...........  56  82  59  84 /  20  10  10  20
Albuquerque Heights.............  57  84  60  85 /  20  10  10  20
Albuquerque Valley..............  52  86  57  87 /  20  10  10  20
Albuquerque West Mesa...........  55  84  58  85 /  20  10  10  20
Belen...........................  52  87  55  88 /  20  20  10  20
Bernalillo......................  52  85  55  86 /  20  20  10  20
Bosque Farms....................  51  86  54  87 /  20  10  10  20
Corrales........................  53  86  56  87 /  20  10  10  20
Los Lunas.......................  51  86  54  87 /  20  10  10  20
Placitas........................  53  81  57  82 /  20  20  10  30
Rio Rancho......................  54  84  57  86 /  20  10  10  20
Socorro.........................  53  89  57  89 /  20  20  20  20
Sandia Park/Cedar Crest.........  49  77  53  77 /  20  20  10  30
Tijeras.........................  50  80  53  80 /  20  20  10  30
Edgewood........................  45  79  47  80 /  20  20  10  30
Moriarty/Estancia...............  43  79  45  81 /  20  30  20  20
Clines Corners..................  44  73  47  75 /  20  40  20  30
Mountainair.....................  46  78  49  79 /  20  20  20  30
Gran Quivira....................  46  78  50  79 /  20  30  20  30
Carrizozo.......................  52  81  55  82 /  20  40  30  20
Ruidoso.........................  48  73  48  72 /  30  50  30  40
Capulin.........................  41  71  45  74 /  30  30   5  20
Raton...........................  41  74  45  78 /  30  40  10  20
Springer........................  41  74  44  78 /  40  50  10  30
Las Vegas.......................  42  71  44  72 /  40  50  20  30
Clayton.........................  47  76  50  80 /  30  20   0  10
Roy.............................  45  73  48  76 /  40  40  10  20
Conchas.........................  50  78  53  82 /  40  30  20  20
Santa Rosa......................  50  77  52  80 /  40  30  20  20
Tucumcari.......................  53  82  55  84 /  40  30  20  10
Clovis..........................  53  77  54  80 /  50  40  30  20
Portales........................  55  78  55  81 /  40  40  40  20
Fort Sumner.....................  54  81  55  82 /  40  30  30  20
Roswell.........................  59  84  60  85 /  40  40  40  20
Picacho.........................  52  77  54  79 /  30  50  30  30
Elk.............................  49  75  51  76 /  30  50  30  30

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
None.

&&
Hazardous weather outlook, Jun 1, 4:19 AM MDT, 12 hours 39 minutes before
Hazardous Weather Outlook
National Weather Service Albuquerque NM
419 AM MDT Tue Jun 1 2021

NMZ201>241-021100-
Northwest Plateau-Chuska Mountains-Far Northwest Highlands-
Northwest Highlands-West Central Plateau-West Central Mountains-
West Central Highlands-Southwest Mountains-
San Francisco River Valley-Tusas Mountains Including Chama-
Jemez Mountains-Glorieta Mesa Including Glorieta Pass-
Northern Sangre de Cristo Mountains-
Southern Sangre de Cristo Mountains-
East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley-
Espanola Valley-Santa Fe Metro Area-
Middle Rio Grande Valley/Albuquerque Metro Area-
Lower Rio Grande Valley-Sandia/Manzano Mountains Including Edgewood-
Estancia Valley-Central Highlands-South Central Highlands-
Upper Tularosa Valley-South Central Mountains-
Johnson and Bartlett Mesas Including Raton Pass-
Far Northeast Highlands-Northeast Highlands-Union County-
Harding County-Eastern San Miguel County-Guadalupe County-
Quay County-Curry County-Roosevelt County-De Baca County-
Chaves County Plains-Eastern Lincoln County-Southwest Chaves County-
San Agustin Plains and Adjacent Lowlands-
419 AM MDT Tue Jun 1 2021

This hazardous weather outlook is for portions of north and central
New Mexico.

.DAY ONE...Today and Tonight

Scattered showers and thunderstorms will develop over the mountains
and track toward the south and southeast over lower elevations today,
then linger mainly over eastern areas tonight. Elsewhere, mainly
isolated showers and thunderstorms are expected as far west as the
continental divide. A few storms may turn severe along and east of
the central mountain chain, and also in Socorro County, this
afternoon and evening. Locally heavy rainfall will also be possible
along and east of the central mountain chain this afternoon and
evening with the potential for flash flooding, especially below burn
scars, in urban areas with poor drainage, and in locations where the
ground is already saturated from recent heavy rain events.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Wednesday through Sunday, daily rounds of showers and thunderstorms
will develop over the mountains and track toward the south and
southeast over the lower elevations. A few strong to severe storms
will be possible each day, mainly along and east of the central
mountain chain. Locations along and east of the central mountain
chain will continue to be favored for locally heavy rainfall and
flash flooding.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report through the National Weather
Service Albuquerque web site at weather.gov/abq or by calling
1.888.386.7637. You can also submit storm reports and photos on our
Facebook page or via Twitter using the hashtag nmwx.

44

In the hours before

Special weather statement, Jun 1, 3:01 PM MDT, 1 hour 57 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
301 PM MDT Tue Jun 1 2021

NMZ226-239-012130-
Eastern Lincoln County-South Central Mountains-
301 PM MDT Tue Jun 1 2021

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL LINCOLN COUNTY UNTIL
330 PM MDT...

At 301 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles northeast of Encinoso, or 30 miles east of Carrizozo, moving
south at 15 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

Heavy rain will also be possible with this storm.

This storm will remain over mainly rural areas of east central
Lincoln County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If threatening weather approaches your area, take shelter in a sturdy
building.

&&

LAT...LON 3380 10546 3384 10524 3359 10516 3355 10547
TIME...MOT...LOC 2101Z 350DEG 11KT 3376 10536

34
Special weather statement, Jun 1, 3:26 PM MDT, 1 hour 32 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
326 PM MDT Tue Jun 1 2021

NMZ233-012200-
Guadalupe County-
326 PM MDT Tue Jun 1 2021

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL GUADALUPE COUNTY
UNTIL 400 PM MDT...

At 326 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles northwest of Pastura, or 17 miles northeast of Vaughn, moving
south at 15 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

Heavy rain will also be possible with this storm.

Locations impacted include...
Pastura and Pintada.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If threatening weather approaches your area, take shelter in a sturdy
building.

&&

LAT...LON 3489 10517 3491 10496 3464 10485 3460 10518
TIME...MOT...LOC 2126Z 351DEG 14KT 3483 10506

34
Special weather statement, Jun 1, 3:51 PM MDT, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
351 PM MDT Tue Jun 1 2021

NMZ226-239-012215-
Eastern Lincoln County-South Central Mountains-
351 PM MDT Tue Jun 1 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LINCOLN COUNTY UNTIL
415 PM MDT...

At 351 PM MDT, Doppler radar was tracking a strong thunderstorm near
Arabela, or 29 miles northeast of Ruidoso, moving south at 15 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Hondo, Arabela, Tinnie and San Patricio.

This includes Highway 380 between Mile Markers 98 and 107.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor your preferred
media outlets and NOAA Weather Radio for additional information and
possible warnings from the National Weather Service.

&&

LAT...LON 3363 10538 3366 10516 3339 10503 3335 10538
TIME...MOT...LOC 2151Z 350DEG 12KT 3357 10526

34
Special weather statement, Jun 1, 4:01 PM MDT, 57 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
401 PM MDT Tue Jun 1 2021

NMZ233-012230-
Guadalupe County-
401 PM MDT Tue Jun 1 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN GUADALUPE COUNTY
UNTIL 430 PM MDT...

At 401 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles west of Pastura, or 12 miles northeast of Vaughn, moving south
at 15 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Heavy rain will also be possible with this storm.

Locations impacted include...
Vaughn.

This includes the following highways...
 Highway 285 between Mile Markers 199 and 204.
 Highway 60 between Mile Markers 272 and 282.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If threatening weather approaches your area, take shelter in a sturdy
building.

&&

LAT...LON 3452 10519 3479 10519 3482 10497 3461 10489
      3456 10489
TIME...MOT...LOC 2201Z 350DEG 12KT 3474 10507

34
Special weather statement, Jun 1, 4:18 PM MDT, 40 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
418 PM MDT Tue Jun 1 2021

NMZ226-239-012245-
Eastern Lincoln County-South Central Mountains-
418 PM MDT Tue Jun 1 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LINCOLN COUNTY UNTIL
445 PM MDT...

At 418 PM MDT, Doppler radar was tracking a strong thunderstorm near
Arabela, or 28 miles northeast of Ruidoso, moving south at 15 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Hondo, Tinnie, San Patricio and Sunset.

This includes Highway 380 between Mile Markers 99 and 107.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If threatening weather approaches your area, take shelter in a sturdy
building.

Heavy rains will cause water to pond on roads and in low spots. Fast
running water will quickly fill arroyos and ditches.

&&

LAT...LON 3330 10532 3330 10536 3356 10537 3359 10513
      3332 10502
TIME...MOT...LOC 2218Z 350DEG 12KT 3351 10524

34
Local storm report, Jun 1, 4:38 PM MDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
438 PM MDT TUE JUN 01 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0406 PM     HAIL             3 S ARABELA             33.54N 105.17W
06/01/2021  E0.88 INCH       LINCOLN            NM   EMERGENCY MNGR

            ON STATE ROAD 368

&&

EVENT NUMBER ABQ202102364

CA

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 31, 6:34 PM MDTAreal Flood AdvisoryABQChaves116 min
Jun 1, 2:01 PM MDTSpecial Weather StatementABQSocorro29 min
Jun 1, 2:04 PM MDTSpecial Weather StatementABQGuadalupe26 min
Jun 1, 2:13 PM MDTSpecial Weather StatementABQSan Miguel32 min
Jun 1, 2:22 PM MDTSpecial Weather StatementABQGuadalupe23 min
Jun 1, 2:31 PM MDTSpecial Weather StatementABQLincoln29 min
Jun 1, 2:33 PM MDTSevere Thunderstorm WarningABQSan Miguel42 min
Jun 1, 3:01 PM MDTSpecial Weather StatementABQLincoln29 min
Jun 1, 3:07 PM MDTSevere Thunderstorm WarningABQLincoln38 min
Jun 1, 3:26 PM MDTSpecial Weather StatementABQGuadalupe34 min
Jun 1, 3:31 PM MDTAreal Flood AdvisoryABQLincoln3 hr
Jun 1, 3:40 PM MDTAreal Flood AdvisoryABQChaves3 hr
Jun 1, 3:51 PM MDTSpecial Weather StatementABQLincoln24 min
Jun 1, 4:01 PM MDTSpecial Weather StatementABQGuadalupe29 min
Jun 1, 4:12 PM MDTSevere Thunderstorm WarningABQGuadalupe48 min
Jun 1, 4:18 PM MDTSpecial Weather StatementABQLincoln27 min
Jun 1, 5:14 PM MDTAreal Flood AdvisoryABQColfax2 hr
Jun 1, 5:15 PM MDTSpecial Weather StatementABQColfax30 min
Jun 1, 5:34 PM MDTSpecial Weather StatementABQ26 min
Jun 1, 5:43 PM MDTSpecial Weather StatementABQMora32 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.